# SDR ASAA2017101022154

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,425 hours, 7,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER TAKEOFF. EXTINGUISHED AFTER MASTER CAUTION RESET. ACFT GROUNDED. PERFORMED FIM 21-62 TASK 801. RT PACK TEMP CONTROL BITE CHECK FAULTED TCV VALVE.  PERFORMED FIM 21-62, TASK 831, & FAULT CLEARED. GROUND FUNCTIONAL CHECKED PASSED.
